RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 7, Issue 6  


The number of solutions of a Waring-type congruence
B. G. Kotsarev
665
The chromatic class and the location of a graph on a closed surface
L. S. Mel'nikov
671
Isomorphic extension theorem
A. I. Pilatovskaya
683
Retracts of structures
T. S. Fofanova
687
Nonexistence of o-injective partially ordered modules
M. A. Shatalova
693
Dimension-increasing mappings
G. S. Skordev
697
Invariant finite-dimensional exponential families on homogeneous spaces
P. N. Sapozhnikov
707
Removability of certain sets in the class of three-dimensional quasiconformal mappings
A. P. Kopylov, I. N. Pesin
717
Order of approximation of functions of the class $Z_2(E^n)$ by linear positive convolution operators
A. I. Kamzolov
723
Criterion for the compactness of a class of functions of $W_m^l$ ($1<ml\leqslant n$)
S. F. Morozov, V. I. Sumin
733
Stability of nonlinear systems with delay
V. B. Kolmanovskii
743
Negative spectrum of the Schrödinger operational equation
D. R. Yafaev
753

Doctoral theses
Direct and inverse approximation theorems in Banach spaces and Fourier transforms
N. P. Kuptsov
765
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019